I am 30 yrs old. I have been ttc for 6 yrs now. I have high FSH(12-14). I did 2 IUIs. My first IVF cycle got cancelled due to poor response and converted to IUI. I am now in my 2nd IVF cycle. I am not responding in this cycle too. I took 20 units of micro dose Lupron on the day before I started Gonal-f. From the next day onwards I am taking 20 units MD Lupron twice a day and 450 units Gonal-f at night. My antral follicle count in this cycle was 6. On the 4th day of stim, they saw only 4 follicles. On 6th day, it went down to 2. My estrogen level is only 36. Is there anyone here have gone through this kind of situation?
I am taking 10 IU of lupron plus golal F 300IU TWICE a day..... maybe they are giving you too much Lupron and the stimulant, which is the Gonal F, needs to be increased. I had my first ultrasound this morning and I have follies growing after 5 days of Gonal F.
Im on cycle day 6. Next week is the retreival if they keep growing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.